# SDR CALA2025081207644

- Difficulty date: August 9, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N76515
- Make and model: Boeing 737824
- Aircraft serial: 31623
- Aircraft time: 53,694 hours, 19,395 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543149
- Part serial: 15041H3385
- Condition: Cracked
- Location: Zone 200
- Part time: 5,112 hours, 2,280 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING BIRD STRIKE INSPECTION FOUND L1 WINDSHIELD CRACKED.   REMOVED AND REPLACED THE L1 WINDSHEILD PER AMM 56-11-11-000-801 AND AMM 56-11-11-400-801. OPS CHECK COMPLETE PER AMM 30-42-31-400-801.
